# SDR SWAA2015031737536

- Difficulty date: February 6, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N524SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26566
- Aircraft time: 69,867 hours, 65,283 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 654545167
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING RIB WEB LOWER CHORD CRACKED AT WBL 254, STRINGER 10.  REPAIRED RIB IAW EO & EA.
